# SDR QXEA2009051500331

- Difficulty date: May 13, 2009
- Submitted: May 15, 2009
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 19,993 hours, 20,473 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C5 - RT INBOARD SEAT TRACK FRAME STATION X564 THRU X584 HAS CHAFE DAMAGE FROM SEAT TRACK COVERS.  BLENDED AREA OF CHAFE TO REMOVE DAMAGE AND FOUND BLEND TO BE WITHIN LIMITS IAW RD 8/4-53-884 WITH .007 OF MATERIAL REMOVED FROM INSIDE OF TRACK.  HFEC INSPECTED BLENDED AREAS INSIDE OF TRACK FOR CRACKS IAW D8-400 NDTM PART 6, 51-00-01.  NO CRACKS NOTED.  APPLIED ALODINE TO RH IB SEAT TRACK FS X564 TO FS X584  TO  INSIDE TRACK REF RD 8/4-53-884 PG 6 GENERAL NOTES 4-6.
